MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 72404131
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Correction to g2: report source\ \ model number/catalog number: 72400024\ serial number: n/a \ batch/lot number: 1100634467\ model/catalog description: balloon fgs 61-70 cm\ unique identifier (udi) #: ((b)(4) \ \ model number/catalog number: 72404127\ serial number: n/a \ batch/lot number: 1100710614\ model/catalog description: control pump fgs iz\ unique identifier (udi) #: (b)(4) \ \ the device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications prior to distribution.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of pain and mechanical issue was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
 
Additional Manufacturer Narrative
Concomitant products implanted at the time of the event:\ model number/catalog number: 72400024.\ serial number: (b)(6).\ batch/lot number: 1100634467.\ model/catalog description: balloon fgs 61-70 cm.\ unique identifier (udi) #: (b)(4).\ \ model number/catalog number: 72404127.\ serial number: n/a.\ batch/lot number: 1100710614.\ model/catalog description: control pump fgs iz.\ unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) stated his device stopped functioning following implantation.The patient also stated he experienced pain.A surgical procedure was performed to remove the aus.No additional information was provided.
 
Event or Problem Description

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50843111
Report Number2124215-2026-50232
Device Sequence Number10060579
Product Code EZY
UDI-Device Identifier00878953003092
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/10/2026
Device Model Number72404131
Device Catalogue Number72404131
Device Lot Number1100567338
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured08/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale